Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 8
HTML articles powered by AMS MathViewer

Parametrized dynamics of the Weierstrass elliptic function
Jane Hawkins and Lorelei Koss
Conform. Geom. Dyn. 8 (2004), 1-35
Published electronically: February 24, 2004
The information topology and true laminations for diffeomorphisms
Meiyu Su
Conform. Geom. Dyn. 8 (2004), 36-51
Published electronically: March 8, 2004
Spinning deformations of rational maps
Kevin M. Pilgrim and Tan Lei
Conform. Geom. Dyn. 8 (2004), 52-86
Published electronically: March 24, 2004
Landing property of stretching rays for real cubic polynomials
Yohei Komori and Shizuo Nakane
Conform. Geom. Dyn. 8 (2004), 87-114
Published electronically: March 29, 2004
Bers embedding of the Teichmüller space of a once-punctured torus
Yohei Komori and Toshiyuki Sugawa
Conform. Geom. Dyn. 8 (2004), 115-142
Published electronically: June 8, 2004
Conformal Dehn surgery and the shape of Maskit’s embedding
Jouni Parkkonen
Conform. Geom. Dyn. 8 (2004), 143-157
Published electronically: October 14, 2004
Extending rational maps
Gaven J. Martin
Conform. Geom. Dyn. 8 (2004), 158-166
Published electronically: November 16, 2004
Slowly divergent geodesics in moduli space
Yitwah Cheung
Conform. Geom. Dyn. 8 (2004), 167-189
Published electronically: November 17, 2004